# SDR JJBA20220302022

- Difficulty date: March 2, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N11199
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500953
- Aircraft time: 34,758 hours, 23,442 cycles
- System (JASC): 5700 · Wing Structure
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING PANEL 541CB RIB 14 LOWER ANGLE BRACKETS (2EA) ARE CRACKED. REPAIRED RH WING RIB 14 LOWER SHEAR CLIP FEET (3EA)
